# SDR DALA2020031201799

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 41,111 hours, 21,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:21D. REMOVED AND REPLACED SEAT 21D EMERGENCY LIGHT HOUSING ASSY PER CMM 25-22-53.
